MathSciNet Relay Station
MathSciNet bibliographic data
MR2144318 (2006a:60171) 60K25 (90B22)
Benaouicha, Mustapha; Aissani, Djamil Strong stability in a $G/M/1$ queueing system. Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 22--32; translation in Theory Probab. Math. Statist. No. 71 (2005), 25–36
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement